# SDR SWIA2020012147952

- Difficulty date: December 30, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Anchor Fitting
- Part number: 601R319769
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF THE SERRATED MOUNT PLATE FOR THE PAX DOOR AFT ANCHOR FITTING FOUND  CORROSION ON THE   ANCHOR FITTING SERRATIONS        (C-CHECK)   RO:1/17/2020INSTALLED NEW PAX DOOR ANCHOR FITTING P/N 601R31976-9 REF CRJ 200 AMM  ADJUSTMENT CHECK GOOD
